# SDR ABXA040243

- Difficulty date: July 3, 2004
- Submitted: July 7, 2004
- Operation: Air carrier
- Aircraft: N938AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47009
- Aircraft time: 62,952 hours, 66,736 cycles
- Engine: Pwa JT8D*
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RT GEAR UNSAFE LIGHT REMAINED ILLUMINATED AFTER TAKE OFF.  LIGHT EXTINGUISHED AFTER APPROXIMATELY 2 MINUTES FOLLOWING RECYCLING OF GEAR.  UNABLE TO DUPLICATE.  INSPECTED UPLOCK AND DOWNLOCK LIMIT SWITCHES AND VISIBLE WIRING IAW WIRING MANUAL. OPERATIONAL CHECK GOOD ON GEAR SWING. NO DEFECTS NOTED.
